# SDR UPS08M53467

- Difficulty date: August 6, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CTR CARGO STA 1561 - 1601 BILGE AREA LONGERON 48 RT FOUND CORROSION.  CTR CARGO STA 1561 - 1601 LONGERON RT REPAIRED AS PER SRM 53-10-00.
